# SDR C2XA11TY092

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450900
- Aircraft time: 17,553 hours, 9,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS -  A/C IN FOR A SERVICE ROUTINE WHEN INSPECTION FOUND THE RT FWD LWR EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 3 INVERTER IAW EMB 145 AMM 33-50-11.  OPS CHECK GOOD AND WAS RELEASED.
